| Model Number |
MMT-551LNAL |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/19/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had motor position encoder error alarm.Customer stated insulin delivery has temporarily stopped to ensure your safety.Customer stated that insulin pump had not exposed to high magnetic field.Customer stated they were unsure about the damaged to drive support cap.No harm requiring medical intervention was reported.The device will be returned for analysis.
Additional Manufacturer Narrative
Device received with completely broken reservoir tube lip, cracked battery tube threads and missing end cap sticker.Unable to perform all functional testing including the displacement, rewind, basic occlusion, occlusion, prime/a33, excessive no delivery test and motor test or verify unexpected motor alarm and e70 motor position alarm due to completely broken reservoir tube lip.The motor was tested outside of the device and passed.